# SDR ASAA2018122417507

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 37,938 hours, 11,327 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Peeling
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OUTFLOW VALVE AFT GATE ANTI SKATING FOIL PEELING. GROUNDED - YES. REMOVED THE LOOSE FOIL FROM THE AFT OUTFLOW VALVE AFT GATE REF B737-800 AMM 21-31-03-400-801 STEP 3F(4). THE OUTFLOW VALVE IS SERVICEABLE, NO FURTHER MAINTENANCE NECESSARY.
